# SDR P5CA2021013100033

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,711 hours, 5,285 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T400131
- Part serial: 12076H1668
- Condition: Inoperative
- Location: Capts Side Heat
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE.  FOUND CAPTS NR 2 SIDE WINDOW HEAT INOP.  ITEM DEFERRED TO DDG 30-41-01-02, CAT C, MDDR 141701.  FOLLOWED M PROCEDURE.  INSTALLED PLACARD.  TIME AND INITIALS CC @ 23:38Z. NOTIFIED MCC.  DATE  01 FEB 21  LP 1324715 ITEM 8 & NRT.  R & R CAPT'S NR 2 WINDOW PANE IAW AMM 56-11-02 407.  NOTIFIED MCC.  THIS MDDR 141701 IS CLOSED.
